# SDR FDEA200911304223

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 81,847 hours, 14,377 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: ARB2850505
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E SLAT TRACK NR16 SUSPECT CRACK AS MARKED.  LT WING L/E SLAT TRACK NR 16 INBD RIB REMOVED AND NEW RIB NR 16 INSTALLED IAW SRM 51-33-01 REV 42. NR 8 SLAT CABLES ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-80-30-5, REV 64 FOUND SATISFACTORY. OPS CHECK OF LT WING NAVIGATION AND HI-INTENSITY LIGHT   CARRIED OUT IAW AMM 33-44-02-700-801 REV 64 FOUND SATISFACTORY. REPAIR   CLASSIFIED AS MINOR IAW AMM 6-2-100 REV 108.
